Pseudoephedrine (as HCl) 30 mg. + chlorpheniramine (as maleate)

2 mg. / 5 ml.

Syrup 100 ml / 10 Capsules

Anti-congestion & antihistamine

 

Anti-Cold and Decongestants

ESKONAD NEW (PEDIATRIC SYRUP SUSTAINED RELEASE CAPSULES)

INDICATIONS
ESKONAD NEW is a combination of two potent drugs acting synergically. the pseudoephedrine HCl a nasal and sinus decongestant, and the chlorpheniramine maleate (H1 Histamine receptor antagonist).
Pseudoephedrine HCl is a sympathomimetic agent with a long lasting and practically less side effects. It is a vasoconstrictor with decongestant action on nasal and upper respiratory tract mucosal membranes.
Chlorpheniramine maleate is an efficient antihistamine with anticholinergic (drying) effects, well
tolerated with excellent effects on rhinorrhea (runny nose), lacrimation, itchy and watery eyes, ocular and
nasal pruritus and mucosal membranes edema.
ESKONAD NEW is indicated in the symptomatic relief of congestion and hypersecretion in the nasal cavity and paranasal sinuses, associated with the common cold, allergic rhinitis, acute and chronic rhinitis, sinusitis, sneezing and influenza.
 

CONTRAINDICATIONS
Do not use in patients with hypersensitivity to either of the ingredients, or during or 14 days after treatment with an MAO-inhibitor.
ESKONAD NEW should be used upon medical advice with patients having organic heart disease, hypertension, prostatic hypertrophy, glaucoma and hyperthyroidism.
 

USE IN PREGNANCY
Based on animal studies and clinical experiences, there is no evidence to suggest any associated hazard to the foetus. Nevertheless ESKONAD NEW should be avoided in pregnancy, especially during the first trimester, unless considered essential and under physician supervision.
 

ADVERSE REACTIONS
Blurring of vision, dry mouth, dysuria, palpitations, drowsiness or insomnia, dizziness and diarrhea may occur in rare cases; and all these adverse reactions disappear upon stopping the medication.
 

PRECAUTIONS
Patients who drive or operate machinery should be warned of the possibility of drowsiness. Alcoholic drinks should be avoided.
 

DRUG INTERACTIONS
Potentiation may occur if ESKONAD NEW is used with alcohol and other CNS depressants.
DOSAGE & ADMINISTRATION
The stated dosage should not be exceeded.
Babies: 3 to 6 months: 1/4 teaspoonful (1.25 ml) syrup twice daily.
Babies: 6 to 12 months: 1/2 teaspoonful (2.5 ml) syrup twice daily.
Children: 1 to 6 years: 1 teaspoonful (5 ml) syrup twice daily.
Children: 6 to 12 years: 2 teaspoonful (10 ml) syrup twice daily.
Adults: One ESKONAD NEW capsule every 12 hours.
ESKONAD NEW capsules are not recommended in children under 12 years.
PRESENTATION & COMPOSITION
ESKONAD NEW syrup: A bottle of 100 ml, each 5 ml contains:
Pseudoephedrine HCl 30 mg
Chlorpheniramine maleate 2 mg
ESKONAD NEW sustained release: 10 capsules, each clear colorless sustained-release capsule light red capped and filled with a mixture of colorful pellets contains:
Pseudoephedrine HCI 120 mg
Chlorpheniramine maleate 8 mg
ESKONAD NEW sustained-release capsule is so prepared that an initial dose is released promptly and the remaining medication is released gradually over a prolonged period thus permitting B.I.D dosing.
 

STORAGE
Store ESKONAD NEW in a cool dry place.

 

Copyright ALPHA Aleppo Pharmaceutical Industries, Aleppo-Syria - Alphastat. All rights reserved
Web Design by Syrian Web Solutions